# SDR SCNA96220

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Part number: MS250111
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN FLYING FROM 26,000 TO 28,000 FT IN TURBULANCE.  ABOVE MACH 0.80, NOSE GEAR DOOR LIGHT FLICKERED ON AND OFF, FOLLOWED BY A LOUD BANGING NOISE.  JACKED NOSE LANDING GEAR.  PERFORMED ADJUSTMENT, TEST OF NOSE WHEEL WELL DOORS PER MM 32-22-1.  PERFORMED ADJUSTMENT TEST OF LANDING GEAR DOOR WARNING SWITCH PER MM 32-62-11.  ALL OPERATIONAL CHECKS NORMAL ON GROUND.
